# SDR CA980318043

- Difficulty date: March 13, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ballscrew
- Part number: 32335861
- Condition: Broken
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT THRUST REVERSER 4 O''CLOCK BALL SCREW ACTUATOR ANTI-ROTATION TANG FOUND BROKEN.
